# SDR DXTA2011030304487

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 6,916 hours, 4,210 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  CHECKED STRUT PRESSURES AND FOUND NLG STRUT LOW.  SERVICED NLG STRUT IAW AMM 12-10-38.  PERFORMED GEAR SWINGS IAW AMM 32-00-01. OPS CHECKS GOOD.
